# SDR USAA2012070900003

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 65,416 hours, 41,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT PATH EMERGENCY LIGHTING INOPERATIVE AT 14C & 15C.  MAINTENANCE REPAIRED WIRING IAW SWPM 20-30-12.  CHECKS OK IAW AMM 33-51-12-700-801 C1.
